A method for standard splitting of singularly perturbed
Doklady Akademii Nauk, Tome 311 (1990) no. 6, pp. 1311-1316
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_311_6_a7,
author = {K. I. Chernyshov},
title = {A method for standard splitting of singularly perturbed},
journal = {Doklady Akademii Nauk},
pages = {1311--1316},
year = {1990},
volume = {311},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_311_6_a7/}
}
K. I. Chernyshov. A method for standard splitting of singularly perturbed. Doklady Akademii Nauk, Tome 311 (1990) no. 6, pp. 1311-1316. http://geodesic.mathdoc.fr/item/DAN_1990_311_6_a7/